# SDR IPXA2023092074790

- Difficulty date: August 29, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 29,063 hours, 20,599 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 149N7210
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**FAULT - WTB UNDER PANEL 191CL AFT STRUCTURE WITH CORROSION MARKED IN RED IN REFERRENCE TO STEP 21: VERIFIED PERFORMED DVI IAW B757 SRM 51-10-08, VERIFIED NO ADDITIONAL DAMAGE FOUND
